i just got on cymbalata yesterday and last night i felt nausated and weird and started having to go to the restroom alot to do #2 and dizzy is this normal side effects? should i keep taking them so they can kick in? Should i take them in am or pm?
It is normal to experience some nausea and diarrhea in the beginning. It should resolve within the first couple of weeks. It may take the cymbalta upwards of a month to reach maximum effectiveness so be patient. I would take the Cymbalta in the morning with a little food to help with the nausea. Hang in there it will get better.
I am new to cymbalta. I have been on it for about 2 or 3 months now. When I first started taking it, I felt nauses. I also had some dizziness. I made sure to eat anyway. The side effects no longer bother me. I take it in the morning with my hypothyroid medication so I am not able to eat for 1 hour after taking the meds.
I am now starting on an afternoon dose. The first afternoon dose I took, made me have no appetite for dinner. The next time, I'm going to take it with a snack and see how things go from there.
I have severe constipation issues so I would glady welcome going to the restroom to do #2. As long as your stools are not runny, you don't have to worry about dehydration.
Did your doc tell you what a reasonable trial is before the side effects will subside? If not, give him a call.
Were any other medications adjusted, added or stopped when you started the cymbalta? Just something to think about. Make too many changes at once and there's no telling what is spoiling the pot.
Blessings! I hope you are feeling better soon. Rollerskater
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Mar 2010 • 2 answers
Posted 11 Jan 2011 • 2 answers
Posted 6 Oct 2011 • 1 answer
Posted 20 May 2013 • 3 answers
Posted 5 Nov 2015 • 6 answers